Topological characterization of Scott domains

Archive for Mathematical Logic (forthcoming)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 74,649

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On Effective Topological Spaces.Dieter Spreen - 1998 - Journal of Symbolic Logic 63 (1):185-221.
Uniform Domain Representations of "Lp" -Spaces.Petter K. Køber - 2007 - Mathematical Logic Quarterly 53 (2):180-205.
Scope Dominance with Upward Monotone Quantifiers.Alon Altman, Ya'Acov Peterzil & Yoad Winter - 2005 - Journal of Logic, Language and Information 14 (4):445-455.
Normal Domain Representations of Topological Spaces.Ivar Rummelhoff - 2001 - Mathematical Logic Quarterly 47 (3):409-412.
Scott Analysis of Pseudotypes.Ludomir Newelski - 1993 - Journal of Symbolic Logic 58 (2):648-663.
A Topological Characterization of (Λ, Μ)*-Compactness.Heikki Mannila - 1983 - Annals of Pure and Applied Logic 25 (3):301-305.


Added to PP

23 (#496,320)

6 months
1 (#419,510)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references